This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Recurrence of Lamotrigine-Associated Rash With Rechallenge

Randall D. Buzan and Steven L. Dubovsky

Published: February 15, 1998

Article Abstract

Sir: Lamotrigine is a relatively new antiepileptic drug with possible efficacy in treatment-resistant bipolar disorder. Skin rashes of various kinds occurred in 10% of patients in controlled trials of lamotrigine and led to discontinuation of treatment in 2% of patients taking lamotrigine. Rash is more likely with higher starting doses, faster dose titrations, and concurrent treatment with valproic acid (possibly because valproic acid doubles lamotrigine blood levels).


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Epilepsy , Neurodevelopmental

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Effect of Zuranolone on Concurrent Anxiety and Insomnia Symptoms in Women With Postpartum Depression

Zuranolone was associated with improvements in depressive and anxiety symptoms and was beneficial for insomnia and patient-perceived...

Read More...